# SDR N6WA2013060303

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,950 hours, 14,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM LOCK INDICATOR NOT SHOWING LOCKED ON MAIN CABIN DOOR.  ADJUSTED MAIN ENTRY DOOR INDICATION (BOTTOM) IAW AMM 52-11-02.  OP'S CHECKED GOOD AT THIS TIME.
